# SDR AALA202410108865

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 26,713 hours, 10,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER LEVEL EMERGENCY LIGHT AT ROW 24 ABC INOPERATIVE. REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT AT ROW 24 ABC.
